Open Access
Translator Disclaimer
February, 1979 Maximum in the Levy-Baxter Theorem for Gaussian Random Fields
Takayuki Kawada
Ann. Probab. 7(1): 173-178 (February, 1979). DOI: 10.1214/aop/1176995161

Abstract

The range of almost sure limits of $F$-variation for a class of Gaussian random fields is considered by adopting a class of sequences of partitions in the parameter space of the random field. The application to Levy's Brownian motion explains, in the case of two-dimensional parameters, that the almost sure limit given by Berman is the maximum in a range.

Citation

Download Citation

Takayuki Kawada. "Maximum in the Levy-Baxter Theorem for Gaussian Random Fields." Ann. Probab. 7 (1) 173 - 178, February, 1979. https://doi.org/10.1214/aop/1176995161

Information

Published: February, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0392.60045
MathSciNet: MR515826
Digital Object Identifier: 10.1214/aop/1176995161

Subjects:
Primary: 60G15
Secondary: 60G17

Keywords: $F$-variation , Gaussian random fields , structure function

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.7 • No. 1 • February, 1979
Back to Top